MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; SUBG ETT, PU CUFF, 8.0

MEDLINE INDUSTRIES INC.; SUBG ETT, PU CUFF, 8.0
Catalog Number DYNJ18880
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 07/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a patient was undergoing an unspecified procedure and the doctor noticed a problem with a blown cuff on an endotracheal tube (ett).The facility reported that the incident occurred during the procedure and the patient had to be intubated again.The patient's o2 saturation decreased (levels not reported) and reintubation stabilized the patient.The customer returned the actual sample to medline for evaluation.During sample evaluation the customer reported issue of a blown cuff on an ett was confirmed however the cuff was not able to be inflated during evaluation due to the pilot tube appearing to be slit from possible external force resulting in a root cause that could not be definitively determined.No additional information is available at this time.There was no further intervention required for the patient.There was no follow-up medical care or additional medical intervention required related to the incident.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the endotracheal tube had a blown cuff and a new endotracheal tube was required to be inserted.

Common Device Name
SUBG ETT, PU CUFF, 8.0
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key8898416
Report Number1417592-2019-00123
Device Sequence Number16534370
Product Code BTR
UDI-Device Identifier10888277652712
UDI-Public10888277652712
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ18880
Device Lot Number59217111946
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2019
Initial Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient Weight88